# SDR IXXA199518

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIA - ON DEPARTURE, THE MAIN CARGO DOOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO PIA FOR MAINTENANCE.  INSPECTION OF THE DOOR ON THE GROUND SHOWED IT TO BE PROPERLY LOCKED.  A WIRE WAS REPAIRED IN THE WARNING LIGHT CIRCUIT.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
